# SDR RRXA97163

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch Mech
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOORS NOT LATCHED LIGHT ON AFTER GEAR RETRACTION.  UPLATCH CHECK FAILED.  RECYCLED GEAR AND DOORS NOT LATCHED LIGHT AND RIGHT ALTERNATE DOOR LIGHT ON.  GEAR UPLATCH CHECK FAILED, AIRSPEED AT 180 KIAS.  INCREASED SPEED TO 210 KIAS AND PERFORMED A UPLATCH CHECK AND ALL LIGHT EXTINGUISHED.  UNUSUALLY LOUD NOISES WHEN GEAR WAS BEING RETRACTED.  CYCLED GEAR ON APPROACH, DOORS NOT LATCHED LIGHT ON.  RIGHT ACT DOOR LIGHT CAME ON IMMEDIATE WHEN GEAR LEVER IS MOVED AND IT EXTINGUISHED EARLIER THAN THE LEFT DOOR LIGHT.  ADJUSTED RT MAIN GEAR DOOR UP LATCH MECHANISM IAW MM 32-31-4, CHECKS NORMAL AT THIS TIME.
